# SDR UPS07149608

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S COCKPIT SIDE WINDOW LATCH INDICATION SHOWS UNLATCHED HANDLE.  MUST BE PULLED UP TO RETRACT INDICATION FLAG.  LUBRICATED CAPTAIN'S SLIDING WINDOW HANDLE & LATCH MECHANISM.  OPERATED WINDOW SEVERAL TIMES, LATCH INDICATOR OPERATED NORMAL.  OK FOR CONTINUED SERVICE.
